# SDR SWIA201541403

- Difficulty date: August 13, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 2,860 hours, 1,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO PAX DOOR SEAL RETAINERS.  REPAIRED THE SEAL RETAINERS.
